# SDR EE4Y2023041117587

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, A CRACK WAS FOUND IN THE LH WING LEADING EDGE SKIN BETWEEN RIBS 19 AND 20. THE CRACKED AREA HAS NOT BEEN TRIMMED, HOWEVER, THE FINAL MEASURE AFTER TRIM OUT WILL EXCEED THE MINIMUM ALLOWED IN E190- SRM 57-49-01 REPAIR 51. WAS REPAIRED FOLLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-004414 REV /  AND COOPESA EO# COO-EO-2023-17195-R00  AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
